Semiclassical approach to orbital magnetism of interacting diffusive quantum systems

Published

Journal Article

We study interaction effects on the orbital magnetism of diffusive mesoscopic quantum systems. By combining many-body perturbation theory with semiclassical techniques, we show that the interaction contribution to the ensemble-averaged quantum thermodynamic potential can be reduced to an essentially classical operator. We compute the magnetic response of disordered rings and dots for diffusive classical dynamics. Our semiclassical approach reproduces the results of previous diagrammatic quantum calculations. © 1997 Elsevier Science B.V. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Ullmo, D; Richter, K; Baranger, HU; Von Oppen, F; Jalabert, RA

Published Date

  • January 19, 1997

Published In

Volume / Issue

  • 1 / 1-4

Start / End Page

  • 268 - 273

International Standard Serial Number (ISSN)

  • 1386-9477

Digital Object Identifier (DOI)

  • 10.1016/s1386-9477(97)00058-1

Citation Source

  • Scopus